liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Explicit estimators under m-dependence for a multivariate normal distribution
Linköping University, The Institute of Technology. Linköping University, Department of Mathematics, Mathematical Statistics .ORCID iD: 0000-0001-9896-4438
2008 (English)In: LINSTAT2008,2008, 2008, 108-108 p.Conference paper (Other academic)
Abstract [en]


Place, publisher, year, edition, pages
2008. 108-108 p.
National Category
URN: urn:nbn:se:liu:diva-44111Local ID: 75579OAI: diva2:264972
Available from: 2009-10-10 Created: 2009-10-10 Last updated: 2014-09-29

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Ohlson, Martin
By organisation
The Institute of TechnologyMathematical Statistics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 318 hits
ReferencesLink to record
Permanent link

Direct link